# SDR ASAA2023101445638

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 42,870 hours, 12,465 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Control Module
- Part number: 1742F9
- Part serial: 26641
- Condition: Faulty
- Location: Aft Cargo Compar
- Part time: 42,862 hours, 12,462 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL LAV TOILETS DO NOT FLUSH. GROUNDED - YES. DIVERSION -- FOUND VACUUM WASTE CONT C/B ON P91 PANEL POPPED, TROUBLESHOOT PER WDM TASK 38-32-13-3. REMOVED & REPLACED LOGIC CONTROL SENSOR MODULE PER AMM 38-33-03, OPS CHECK GOOD.
